# SDR REXA2013030300430

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 27,848 hours, 25,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT SECTION OF EMERGENCY FLOOR LIGHTS TURN UP ORANGE INOPERABLE.  REMOVED, CLEANED AND RESET CABIN FLOOR EMERGENCY LIGHT CONNECTION.  OPS CHECK GOOD AMM 33-50-00.  OK FOR SERVICE AT THIS TIME.
